Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 145, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 19, 2016, 5:08 PM EDT for Atkinson County, Coffee County, Georgia. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2016, 5:08 PM EDT (21:08 UTC)
- Expired
- Jul 19, 2016, 5:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Atkinson County, GA, Coffee County, GA
The radar
The Moody AFB radar (KVAX), 53 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 5:15 PM EDT | TSTM WND DMG | 5 Sw Douglas, GA | DISPATCH REPORTED A TREE DOWN ON BEN CARVER ROAD. TIMING ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 792 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
624
WUUS52 KJAX 192108
SVRJAX
GAC003-069-192145-
/O.NEW.KJAX.SV.W.0145.160719T2108Z-160719T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
508 PM EDT TUE JUL 19 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COFFEE COUNTY IN SOUTHEASTERN GEORGIA...
WESTERN ATKINSON COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 545 PM EDT
* AT 508 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
WILLACOOCHEE... MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DOUGLAS AND WILLACOOCHEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3147 8314 3147 8312 3153 8307 3148 8284
3119 8295 3119 8305 3123 8305 3128 8303
3131 8306 3133 8306 3134 8307 3136 8310
3139 8311 3140 8314
TIME...MOT...LOC 2108Z 013DEG 28KT 3133 8305
HAIL...1.00IN
WIND...60MPH
$$
SANDRIK3 follow-up statements
305
WWUS52 KJAX 192119
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
519 PM EDT TUE JUL 19 2016
GAC003-069-192145-
/O.CON.KJAX.SV.W.0145.000000T0000Z-160719T2145Z/
COFFEE GA-ATKINSON GA-
519 PM EDT TUE JUL 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN COFFEE AND WESTERN ATKINSON COUNTIES...
AT 518 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
WILLACOOCHEE... MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILLACOOCHEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STRONGEST PORTION OF THIS STORM IS HEADED TOWARD WITHLACOOCHEE
AND SHOULD BE THERE BY 530 PM. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3147 8314 3145 8309 3146 8301 3144 8286
3119 8295 3119 8305 3123 8305 3128 8303
3131 8306 3133 8306 3134 8307 3136 8310
3139 8311 3140 8314
TIME...MOT...LOC 2118Z 006DEG 23KT 3135 8303
HAIL...1.00IN
WIND...60MPH
$$
SANDRIK884
WWUS52 KJAX 192127
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
527 PM EDT TUE JUL 19 2016
GAC069-192136-
/O.CAN.KJAX.SV.W.0145.000000T0000Z-160719T2145Z/
COFFEE GA-
527 PM EDT TUE JUL 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COFFEE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED SOUTH
OF COFFEE COUNTY. THEREFORE...THE WARNING FOR COFFEE COUNTY HAS BEEN
CANCELLED.
LAT...LON 3142 8314 3142 8296 3140 8296 3140 8287
3119 8295 3119 8305 3123 8305 3128 8303
3131 8306 3133 8306 3134 8307 3136 8310
3139 8311 3140 8314
TIME...MOT...LOC 2126Z 017DEG 11KT 3136 8305
$$
GAC003-192145-
/O.CON.KJAX.SV.W.0145.000000T0000Z-160719T2145Z/
ATKINSON GA-
527 PM EDT TUE JUL 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WESTERN ATKINSON COUNTY...
AT 526 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
WILLACOOCHEE... MOVING SOUTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILLACOOCHEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3142 8314 3142 8296 3140 8296 3140 8287
3119 8295 3119 8305 3123 8305 3128 8303
3131 8306 3133 8306 3134 8307 3136 8310
3139 8311 3140 8314
TIME...MOT...LOC 2126Z 017DEG 11KT 3136 8305
HAIL...1.00IN
WIND...60MPH
$$
SANDRIK353
WWUS52 KJAX 192139
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
539 PM EDT TUE JUL 19 2016
GAC003-192148-
/O.EXP.KJAX.SV.W.0145.000000T0000Z-160719T2145Z/
ATKINSON GA-
539 PM EDT TUE JUL 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ATKINSON COUNTY WILL
EXPIRE AT 545 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. A
SIGNIFICANT WEATHER ALERT FOR THIS STORM WILL BE ISSUED SHORTLY.
LAT...LON 3142 8314 3142 8296 3140 8296 3140 8287
3119 8295 3119 8305 3123 8305 3128 8303
3131 8306 3133 8306 3134 8307 3136 8310
3139 8311 3140 8314
TIME...MOT...LOC 2130Z 013DEG 28KT 3136 8305
$$
SANDRIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:51 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 19, 3:51 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 351 PM EDT TUE JUL 19 2016 ..Near Term /Through Wednesday/... Scattered storms were developing across the northwestern half of southeast Georgia and Marion County in Florida this afternoon. Otherwise, it was relatively quiet in between with only isolated showers/storms forming on the east coast sea breeze. Subsidence aloft and drier low/mid levels was leading to less activity. Storms will diminish quickly this evening with loss of daytime heating, and light winds and mostly clear skies are forecast overnight with lows in the 70s. Northerly upper level flow is forecast Wednesday afternoon as an upper trough pushes southeast off the eastern conus bringing in drier air aloft. This will limit convection even further on Wednesday, with isolated to low end scattered showers and storms, mainly across the interior and west in the mid/late afternoon. The east coast areas will be mostly dry. Highs will be in the low to mid 90s, with heat indices in the 100-107 range. .Short Term /Wednesday night through Friday night/... Deep-layered ridging will remain centered over the southern Plains states, creating northerly steering flow over our region from Wed night through Thurs night that will veer to a N-NE flow on Fri and Fri night. A weak surface trough/frontal boundary will stall and then wash out near the Altamaha River on Wed night, which may focus widely scattered evening convection for locations north and east of Waycross. Widely scattered early evening convection for locations west of U.S. Highway 301 will become isolated by midnight. Isolated convection may flare over the near shore Atlantic waters during the predawn hours. Lows will only fall to the mid 70s inland and upper 70s/near 80 at the coast. High pressure will briefly build to the north of our region on Thurs before sliding east and gradually weakening Thurs night and Fri. This pattern will keep onshore winds in place in the low levels, focusing activity on Thurs afternoon over locations west of Interstate 95. Isolated to widely scattered morning convection is possible along and east of I-95 on Thurs and Fri mornings. Troughing aloft will then amplify along the U.S. eastern seaboard on Thurs night and Fri, but a drier air mass will also filter into our region from the north, which should limit afternoon convective activity to widely scattered in nature. Highs will climb into the mid/upper 90s inland and near 90 at the beaches, with lows in the low/mid 70s inland and upper 70s/near 80 at the coast. .Long Term /Saturday through Tuesday/... Deep-layered ridging will remain centered to the north of our region through the period. The 12Z operational GFS brings a rather well defined Tropical Upper Tropospheric Trough (TUTT) westward through our region from late Sun through Mon night. Unseasonably dry air (PWATS below 1.5 inches) should rotate through our region on Sat night and Sun, followed by an uptick in deep-layered moisture on the western side of this upper low for early next week. Isolated to widely scattered convection can be expected Sat, with convection perhaps increasing somewhat for Sun and likely increasing further during the afternoon and evening hours on Mon and Tues. Model blends support a diurnal convective pattern Sun-Tues, so rain chances may be increased for early next week in future forecasts if model consistency with this TUTT passage increases. Highs this weekend will soar into the mid/upper 90s inland and into the lower 90s at the beaches, with temperatures cooling off slightly early next week as convection potentially increases. Lows will remain in the 70s, except near 80 at the coast. && .Aviation... Isolated convection is forecast to fire along the east coast sea breeze near the TAF sites this afternoon, with scattered storms forming west of I-95. Generally VFR conditions will prevail. Easterly winds around 10 knots will prevail this afternoon with light and variable winds overnight into Wednesday morning. Patchy fog is possible at KVQQ overnight. && .Marine... High pressure remaining to the north this week will produce east to southeast winds around 10 knots with seas 2 to 4 feet. Nocturnal scattered showers and isolated thunderstorms will be possible over the waters. Rip Currents: Low risk through Wednesday. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 97 74 96 / 30 30 20 40 SSI 77 91 80 91 / 10 20 20 20 JAX 73 94 75 92 / 10 20 20 20 SGJ 75 92 78 90 / 10 10 20 30 GNV 71 94 74 95 / 10 30 30 40 OCF 73 95 75 94 / 10 30 20 40 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Kennedy/Nelson/Peterson
Hazardous weather outlook, Jul 19, 3:10 AM EDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 310 AM EDT TUE JUL 19 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-201100- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 310 AM EDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED AFTERNOON THUNDERSTORMS WILL DEVELOP INLAND AS THE SEA BREEZE FRONT MOVES INLAND. A FEW STRONG STORMS ARE POSSIBLE AND WILL BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING...STRONG WIND GUSTS...AND LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE TO THE WEST. HEAT INDEX VALUES WILL NEAR 105 DEGREES INLAND THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED MAINLY INLAND AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY. STRONG STORMS ARE POSSIBLE...WITH GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY DOWNPOURS. ELEVATED HEAT INDICES NEAR 105 ARE POSSIBLE EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 19, 3:58 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
358 PM EDT TUE JUL 19 2016
GAZ132-133-192030-
JEFF DAVIS GA-COFFEE GA-
358 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFF DAVIS AND
COFFEE COUNTIES UNTIL 430 PM EDT...
AT 358 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM JACKSONVILLE TO NEAR NICHOLLS. MOVEMENT WAS
SOUTH AT 30 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...BROXTON...AMBROSE...NICHOLLS...WEST GREEN...SNIPESVILLE...
PRIDGEN AND DENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3151 8308 3156 8306 3161 8306 3163 8301
3166 8300 3179 8297 3178 8287 3182 8282
3173 8259 3167 8260 3167 8263 3137 8263
3136 8282 3140 8285 3140 8293 3142 8298
3142 8314 3143 8314 3146 8315
TIME...MOT...LOC 1958Z 010DEG 25KT 3179 8299 3150 8266
SANDRIKSpecial weather statement, Jul 19, 4:31 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
431 PM EDT TUE JUL 19 2016
GAZ134-149-150-192100-
BACON GA-ATKINSON GA-WARE GA-
431 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACON...NORTHWESTERN
WARE AND EAST CENTRAL ATKINSON COUNTIES UNTIL 500 PM EDT...
AT 431 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALMA...MOVING SOUTHWEST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ALMA AND BICKLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3147 8239 3123 8257 3136 8275 3137 8263
3147 8263 3147 8260 3156 8260 3159 8255
TIME...MOT...LOC 2031Z 041DEG 13KT 3148 8254
SANDRIKSpecial weather statement, Jul 19, 4:47 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 447 PM EDT TUE JUL 19 2016 GAZ150-192130- WARE GA- 447 PM EDT TUE JUL 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WARE COUNTY UNTIL 530 PM EDT... AT 447 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF WAYCROSS...MOVING SOUTHWEST AT 10 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... WAYCROSS...PEBBLE HILL...BOGGY BAY...MANOR AND NEEDHAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3134 8243 3117 8233 3100 8252 3123 8268 TIME...MOT...LOC 2047Z 056DEG 9KT 3119 8249 NELSON
Special weather statement, Jul 19, 4:57 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
457 PM EDT TUE JUL 19 2016
GAZ132-149-192130-
ATKINSON GA-COFFEE GA-
457 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COFFEE AND ATKINSON
COUNTIES UNTIL 530 PM EDT...
AT 457 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM AMBROSE TO NEAR PEARSON. MOVEMENT WAS SOUTH AT
25 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...PEARSON...WILLACOOCHEE...AMBROSE AND AXSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3147 8312 3151 8308 3156 8306 3161 8306
3163 8301 3150 8280 3118 8269 3119 8305
3123 8305 3128 8303 3131 8306 3134 8307
3136 8310 3139 8311 3140 8314 3143 8314
3146 8315
TIME...MOT...LOC 2057Z 016DEG 22KT 3157 8303 3127 8280
SANDRIKSpecial weather statement, Jul 19, 4:58 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
458 PM EDT TUE JUL 19 2016
FLZ020-GAZ162-192130-
HAMILTON FL-ECHOLS GA-
458 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON AND WESTERN
ECHOLS COUNTIES UNTIL 530 PM EDT...
AT 457 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STATENVILLE...MOVING SOUTHWEST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
JENNINGS AND STATENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3063 8314 3079 8313 3080 8312 3081 8310
3083 8310 3083 8309 3084 8309 3085 8306
3085 8303 3069 8295 3051 8317 3063 8320
TIME...MOT...LOC 2057Z 050DEG 12KT 3072 8309
NELSONLocal storm report, Jul 19, 5:03 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 1 ENE DOUGLAS 31.51N 82.83W
07/19/2016 COFFEE GA 911 CALL CENTER
COFFEE COUNTY 911/DISPATCH REPORTS A LARGE TREE DOWNED BY
STRONG WIND GUSTS ALONG WESTGREEN ROAD IN DOUGLAS. TIME
OF DAMAGE BASED ON RADAR DATA.
0435 PM TSTM WND DMG BROXTON 31.62N 82.89W
07/19/2016 COFFEE GA 911 CALL CENTER
COFFEE COUNTY 911/DISPATCH REPORTS A LARGE TREE DOWNED BY
STRONG WIND GUSTS IN BROXTON. TIME OF DAMAGE BASED ON
RADAR DATA.
&&
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 3:42 PM EDT | Special Weather Statement | JAX | Coffee | 48 min |
| Jul 19, 3:58 PM EDT | Special Weather Statement | JAX | Coffee | 32 min |
| Jul 19, 4:29 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 31 min |
| Jul 19, 4:31 PM EDT | Special Weather Statement | JAX | Bacon | 29 min |
| Jul 19, 4:47 PM EDT | Special Weather Statement | JAX | Ware | 43 min |
| Jul 19, 4:57 PM EDT | Special Weather Statement | JAX | Atkinson | 33 min |
| Jul 19, 4:58 PM EDT | Special Weather Statement | JAX | Echols | 32 min |
| Jul 19, 5:16 PM EDT | Special Weather Statement | JAX | Ware | 44 min |
| Jul 19, 5:30 PM EDT | Special Weather Statement | JAX | Clinch | 60 min |
| Jul 19, 5:37 PM EDT | Special Weather Statement | JAX | Wayne | 23 min |
| Jul 19, 5:40 PM EDT | Special Weather Statement | JAX | Atkinson | 35 min |
| Jul 19, 5:45 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch | 45 min |
| Jul 19, 5:45 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch | 4 min |
| Jul 19, 6:22 PM EDT | Special Weather Statement | JAX | Pierce | 23 min |
| Jul 19, 6:44 PM EDT | Special Weather Statement | JAX | Pierce | 16 min |
| Jul 19, 7:36 PM EDT | Areal Flood Advisory | JAX | Wayne | 3 hr |
| Jul 19, 7:43 PM EDT | Special Weather Statement | JAX | Wayne | 17 min |
| Jul 19, 7:57 PM EDT | Special Weather Statement | JAX | Wayne | 18 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.